MAUDE Adverse Event Report: ETHICON INC. VICRYL SUTURE 18"(45CM) 1 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL SUTURE 18"(45CM) 1 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J765D
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Is this complaint related to suture diameter or is the issue related to an incorrect component in the package? do you have a photo?.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on (b)(6) 2017 and suture was used.It was found that there was a suture with the thickness of 2-0 in the package before use.There were no adverse consequences to the patient.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information was requested and the following was obtained: is this complaint related to suture diameter or is the issue related to an incorrect component in the package? this complaint is related to an incorrect component in the package.Do you have a photo? no photo was provided from the hp.No further information will be provided.

Brand Name
VICRYL SUTURE 18"(45CM) 1 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville 08876 0151
MDR Report Key7046267
Report Number2210968-2017-71342
Device Sequence Number16653494
Product Code GAM
UDI-Device Identifier10705031042834
UDI-Public10705031042834
Combination Product (Y/N)N
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Catalogue NumberJ765D
Device Lot NumberLHZ203
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/25/2017
Supplement Date Received by Manufacturer11/24/2017
Initial Report FDA Received Date11/20/2017
Supplement Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1